Hi all, I’ve been struggling with a constellation of issues, primarily sexual, for the past 5 months since quitting finasteride.
I have testicular atrophy, lowered libido, decreased sensation, lowered ejaculate volume, some erectile dysfunction, among other things.
Saturday, I tried having sex for the first time, and… it was mixed.
I kept getting semi-hard, hard enough to do it a bit, but not nearly full-on. Maybe I’m just a BJ guy, but when we moved to that phase it seemed to mostly work
But, she could clearly tell I was struggling, and I wasn’t able to go more than once.
The past 2 days I’ve been feeling mentally, emotionally, and very very sexually drained… ball ache, gut pain, just feeling terrible down there.
I decided 5 months is long enough for the “natural” method, because the atrophy has just continued, balls are surprisingly small, and overall I’ve little / no / marginal improvement.
So, after quite a bit of research, I’ve decided to start small:
- Vitamin D3: 10,000 IUs Daily
- Magnesium: 400mg Daily (Oxide, Citrate, Aspartate Mix)
- Omega 3 Fish Oil
I’ve started using minoxodil again, because I stopped for several months and saw no change.
Plus, I was on minoxodil for several years with zero issues prior to taking Fin.
I’m also exercising daily, and I’m going to start being diligent about tracking calories and macros to meet my protein minimum, calorie maximum.
I’m also eating relatively healthy on weekdays, but weekends tend to be a free for all.
I have an appointment with a urologist on Wednesday, and I’m hoping he’ll give me a better sense.
Several doctors I spoke with suggested it was all in my head. This time, I’ll do my best to let them make the connection and won’t try to bias them with my beliefs.
I think, if the doc is good, the visual evidence of abnormality and correlation with ceasation of fin speaks for itself. So, basically I’ll play dumb, and might even pretend I want to go back on to make them think twice about dismissing it.
Anyways, all advice greatly appreciated, and I’ll try to keep you updated.